MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number AB2000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A male patient underwent aquablation therapy for symptomatic benign prostatic hyperplasia (bph).Procept biorobotics (procept) became aware that a patient experienced continued hematuria and had to be taken back on two (2) separate occasions and required additional continuous bladder irrigation (cbi) for approximately one (1) week during the hospital stay prior to discharge.No further details have been provided.No malfunction of the aquabeam robotic system was reported.
 
Additional Manufacturer Narrative
Root cause of the reported event has not yet been established.Investigation by manufacturer is currently in-process.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Additional Manufacturer Narrative
The aquabeam robotic system is a reusable device; therefore it is currently in the possession of the user facility.The investigation of this event consisted of a review of the treatment log files, device history record (dhr), and instructions for use (ifu).The aquabeam robotic system's treatment log files were reviewed, which confirmed no malfunction occurred.The review of the treatment log files revealed that the aquabeam robotic system functioned as intended, as no malfunction was observed during aquablation therapy.A review of the device history record (dhr) was conducted for ab2000/serial number (b)(6) was conducted, which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the system met all design and manufacturing specifications when released for distribution.The aquabeam robotic system's instruction for use (ifu), ifu0101-00 rev.E, was reviewed.4.3 warnings: procedure.As with any surgical urologic procedure, potential perioperative risks of the aquablation procedure include: bleeding.8.32 sterile: a.After the aquabeam handpiece removal, follow the standard clot evacuation procedure to remove clots and tissue with a cystoscopic sheath by using an ellik bladder evacuator or toomey syringe.B.Use one of the following methods to achieve hemostasis: cautery followed by foley balloon catheter insertion.Under spinal anesthesia, insert a balloon catheter in the bladder with bladder neck traction then fill the bladder with sterile saline and maintain for approximately 30-60 minutes before starting cbi (continuous bladder irrigation).Balloon catheter in bladder with bladder neck traction.Balloon catheter in prostatic fossa: inflate balloon with 5cc in the bladder.Under trus guidance retract balloon into prostatic fossa.Inflate balloon to 30-50% of initial prostate volume.Apply mild traction on the catheter to hold the balloon catheter in place.Balloon catheter in bladder, no traction.C.Start cbi per hospital protocol.The aquabeam robotic system is a reusable device; therefore, it is still currently in possession of the user facility.The aquabeam robotic system's ifu lists bleeding as a potential risk of aquablation therapy and provides adequate instructions to achieve hemostasis.Multiple attempts to gather additional information were unsuccessful.Based on the review of the information provided plus a review of the treatment log files, dhr, and ifu, the event is considered not to be device-related.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
AQUABEAM ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key24282381
Report Number3012977056-2026-00013
Device Sequence Number21313970
Product Code PZP
UDI-Device IdentifierB614AB20001
UDI-Public+B614AB20001/16D20200303C
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAB2000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale